# SDR YENA20100520072

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 29,994 hours, 10,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5321
- Condition: Failed
- Location: Cabin
- Part time: 29,759 hours, 10,631 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 816 POP - JFK (ON GROUND) MAINT CHECK WAS PERFORMED ON EMERGENCY LIGHTS AND TEST FAILED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND IT'S ASSOCIATED BATTERY PER AMM 33-51-38.  OPS CHECK NORMAL.
